# SDR USAA2011012590327

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 33,952 hours, 12,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE240004
- Part serial: 1038
- Condition: Low Pressure
- Location: L1 Door
- Part time: 33,898 hours, 18,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1515 - LAS - EES - L-1 DOOR ASSIST ACCUMULATOR PRESSURE REQUIRES SERVICING.  MAINTENANCE SERVICED L-1 DOOR ASSIST ACCUMULATOR PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-050.
